Tokyo Journal of Mathematics

A Brownian Ball Interacting with Infinitely Many Brownian Particles in $\mathbf{R}^d$

Yasumasa SAISHO and Hideki TANEMURA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 429-439.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128496

Digital Object Identifier
doi:10.3836/tjm/1270128496

Mathematical Reviews number (MathSciNet)
MR1247665

Zentralblatt MATH identifier
0796.60101

Citation

SAISHO, Yasumasa; TANEMURA, Hideki. A Brownian Ball Interacting with Infinitely Many Brownian Particles in $\mathbf{R}^d$. Tokyo J. Math. 16 (1993), no. 2, 429--439. doi:10.3836/tjm/1270128496. https://projecteuclid.org/euclid.tjm/1270128496


Export citation